Anabolic steroids, bodybuilding discussion forums. - SteroidologyThere are currently 1 users browsing this thread. Anabolic steroids, bodybuilding discussion forums. Anadrol will kill you! Results 1 to 24 of He who overcomes anadrol hurts liver has force; He who overcomes himself is strong.
Warning: Anadrol will kill you!
Hello all ive been currently on gear about 18 weeks straight recently ive been taking the usally mills of test weekly and added 2 anadrols daily for the last 20 days or so The problem is my liver im starting to feel pain in. Im taking in about milligrams of milk thistle for mt liver and cranberry juice for my kidneys. These gains are awseme i went from to Read more or register here to join the discussion below Please complete this form and click the button below to gain instant access.
We hate SPAM and promise to keep your email address safe. Register Help Members Login. Register Gallery Today's Posts Search. Welcome to the EliteFitness. Please join this discussion about My liver hurts!!! Page 1 of 2 1 2 Last Jump to page: Results 1 to 10 of These gains are awseme i went from to in 3 weeks i really do not want to stop the drol for at least another 3 weeks. Do you guys get liver pain from time to time on cycles and if so do you abort the cycle or deal with it and be extra sensitive do your liver afterwards.
Another wards think i should come off the drol ,cut back to 1 a day or continue on word. Also for those interested in my gains 18 weeks ago i was with a pound bench and 14 inch arms cold You can get it at GNC.
If your still getting pains in your liver, I would stop the A's altogether. U could find it at kilosports Also drink wather like crazy, I drink 7L when on a cycle.. I really doubt that your liver is hurting. What makes you think it is your liver? The first signs of liver problems is jaundice I believe which is a yellow tinge to the skin. Go get a blood test. Just remember that on the blood test your enzymes should be elevated if you are on real anadrol.
You just want to make sure they are not elevated to a dangerous level. Also, tylenol is horrible for the liver, far worse then steroiuds so avoid using it while on a steroid such as anadrol. If you have a headache or some soreness use alleve or advil. My advice is start lowering your anadrol to one a day and then to 1 every other day.
What does liver pain feel like? Before asking me why a post was moved or deleted please read the Elite Fitness TOS And while your at it make sure to read the sticky about the rules at the top of the forum. If I gave you an infraction for inappropriate language keep in mind breaking the forum rules by talking about Labs in any fashion IS inappropriate language.
The largest bodybuilding archive in the world! Similar Threads my chest hurts? I think my liver or one of my kidneys hurts. See this, If you take orals and your liver hurts By RussianBro in forum Anabolic Steroids.
No-shpa no-spa for liver??? All times are GMT The time now is